Spectral analysis in thin tubes with axial heterogeneities

Rita Ferreira, M. Luísa Mascarenhas, Andrey Piatnitski

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, we present the 3D-1D asymptotic analysis of the Dirichlet spectral problem associated with an elliptic operator with axial periodic heterogeneities. We extend to the 3D-1D case previous 3D-2D results (see [10]) and we analyze the special case where the scale of thickness is much smaller than the scale of the heterogeneities and the planar coefficient has a unique global minimum in the periodic cell. These results are of great relevance in the comprehension of the wave propagation in nanowires showing axial heterogeneities (see [17]).
Original languageEnglish (US)
Pages (from-to)247-266
Number of pages20
JournalPortugaliae Mathematica
Volume72
Issue number2
DOIs
StatePublished - 2015

Fingerprint

Dive into the research topics of 'Spectral analysis in thin tubes with axial heterogeneities'. Together they form a unique fingerprint.

Cite this